Aa
A
A
A
Close
Birth Control (Contraception) Community
6.47k Members
Avatar universal

need help!!

i had to go get depo shot oct 24 did not go 3 weeks later i started to get BAD anxiety and panic attacks. is this due to withdrawal symptoms??? i have an extreme fear of death and i just wana cry aall the time for no reason!!!
2 Responses
1990530 tn?1333478843
I don't know much about a depo shot but if it had anything to do with hormones then I would say yes thats whats making you feel that way.If you plan on using hormones then I'm sure you were told the importance of maintaining your correct dosages and treatment. Sporadic intake of hormones can cause serious issues.
Avatar universal
I had a similar experience when taking loestrin. I think the altering hormones is a risky thing for some women.
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.